# SDR 96FDEA00717

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: CPN5410424
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LT WING I/B FLAP FAIRING I/B SIDE DAMAGED.  PANEL 416AR TORN LOOSE FROM NR 1 ENG PYLON.  PANEL EXITED A/C AND STRUCK TO LT WING I/B FLAP FAIRING.  REPLACED MISSING PYLON PANEL, RELEASED FLAP FAIRING PER CDL 27-1.  REMOVED MOVEABLE FLAP TRACK FAIRINGS FROM LT NR 2 FLAP TRACK PER MM 27-50-21 AND 57-20-35.  REMOVED FAIRING SIDE LOAD STAY PER 27-50-23.  INSPECTED ALL AREAS AFT, NO OTHER DAMAGE FOUND.
